# SDR 96ZZZX3973

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506MM
- Make and model: Bac AVRO146RJ100
- Aircraft serial: E3244
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

FLT 180 - EXCESSIVE ENGINE VIBRATION.  ENGINE NR 3 (3.0 OF VIBRATION).  ENGINE SHUT DOWN IN-FLIGHT.  ENGINE NR 3 WAS REPLACED.  RUN-UP TEST NORMAL.  PERFORMED FUNCTIONAL TEST, OK.  ENGINE S/N OFF:  LF07305, S/N ON:  LF07201.
